# SDR IXXA060175O

- Difficulty date: April 6, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 85,699 hours, 28,822 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Unknown
- Part time: 85,699 hours, 28,822 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW EXPERIENCED UNCOMMANDED YAW WITH ROLL.  TURNED YAW DAMPER OFF AND OPENED C/B.  THIS HAD NO EFFECT.  CREW RETURNED TO BOEING FIELD AT TIME WITH FULL RUDDER DEFLECTION AND LANDED WITHOUT INCIDENT.  AN INSPECTION IS ON GOING.  WHEN MORE INFORMATION IS AVAILABLE IT WILL BE PROVIDED.
